# SDR UPS02M37560

- Difficulty date: February 4, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60289117
- Condition: Departed
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT FWD ENTRY DOOR ESCAPE SLIDE DEPLOYED.  REMOVED AND REPLACED R1 EVACUATION SLIDE/RAFT ASSY IAW MM 25-61-01.
